# SDR DALA2024032003567

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,472 hours, 31,379 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 2R DOOR SLIDE LIGHT ILLUMINATED WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CLEANED 2R DOOR PROXIMITY SENSOR PER B757 AMM 20-00. OPERATED 2R DOOR HANDLE. LIGHT OFF WHEN DISARM. NO DEFET NOTED. (5318350)
